# SDR ASOA2015052912950

- Difficulty date: May 7, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM AT RBL 12.00 CRACKED.  RECEIVED & COMPLIED WITH GREO 670-53-11-896.  COMPLIED WITH HEAT TREAT OF REPAIR ANGLE 670-53-11-896-10 IAW SRM 51-24-06-001-001-A01 OF REO 670-53-11-896.
